Numerical Solution for Solving Nonlinear Fuzzy Fractional Integral Equation by Using Approximate Method

Alan Jalal Abdulqader

Abstract


In this paper, we discus fractional order for fuzzy non-linear integral equation . The fractional integral is consider in the sense Riemann-liouville  and establish the exists solution  of nonlinear fuzzy fractional  integral equation. Finally, Numerical  examples are given to  illustrate the results.


Keywords


fuzzy integral equation; fuzzy fractional integral equation; Riemann-liouville; successive approximate method.

Full Text:

PDF

References


A.M.A. El-Sayed, A.-G. Ibrahim, Set-valued integral equations of fractional-orders. Applied Mathematics and Computation 118 (2001), 113–121.

T. Allahviranloo, A. Armand and Z. Gouyandeh, Fuzzy fractional differential equations under generalized fuzzy Caputo derivative. Journal of Intelligent & Fuzzy Systems. 26 (2014), 1481- 1490.

B. Bede, Mathematics of fuzzy sets and fuzzy logic. Springer-Verlag Berlin Heidelberg (2013).

D. Baleanu, K. Diethelm, E. Scalas and J. J. Trujillo, Fractional Calculus Models and Numer- ical Methods, in: Series on Complexity, Nonlinearity and Chaos. World Scientific, Singapore, (2012).

K. Deimling, Nonlinear Functional Analysis. Springer–Verlag, Berlin– Heidelberg, 1985.

K. Diethelm, The Analysis of Fractional Differential Equations. Springer, 2004.

M. Amawi and N. Qatanani, Numerical Methods for Solving Fuzzy Fredholm Integral Equation of the Second Kind, International Journal of Applied Mathematics, Vol.28, No.3, 2015, 177-195 .

M. Dehghan, and B. Hashemi, Iterative Solution of Fuzzy Linear systems, Applied Mathematics and Computation, Vol. 175, 2006, 645-674

] P. Diamond, P. Kloeden, Metric Spaces of Fuzzy Sets. World Scientific, Singapore, 1994.

S. Arshad, on existence and uniqueness of solution of fuzzy fractional differential equations. Iranian Journal of Fuzzy Systems. Vol. 10. No. 6 (2013), 137–151.

W. Cong-xin, and M. Ming, Embedding problem of fuzzy number space: part 1, Fuzzy sets and systems, Vol. 44, Issue 1, 1991, 33-38.


Refbacks

Comments on this article

View all comments


 
 
  
 

 

  


About IJSBAR | Privacy PolicyTerms & Conditions | Contact Us | DisclaimerFAQs 

IJSBAR is published by (GSSRR).